# SDR SIMA200711401

- Difficulty date: April 21, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 13,317 hours, 11,678 cycles
- Engine: Allsn AE3007A
- Engine time: 13,274 hours, 11,609 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

NUMBER ONE ENGINE SHUTDOWN UNCOMMANDED ON GROUND, DOWN LOADED FADEC AND CMC DISCREPANCIES LABELS AND FOUND NO FAULT MESSAGES.  INSPECTED INLET AND EXHAUST WITH NO DISCREPANCIES NOTED, GROUND RUN NUMBER ONE ENGINE IAW ROLLS ROYCE MM, CHAPTER 72-00-00 WITH NO DISCREPANCIES.  RETURNED AIRCRAFT TO SERVICE.
